Filters : "Santos, Edivaldo L. dos" "Darboux theorem" Removed: "Polônia" Limpar


  • In: Topological Methods in Nonlinear Analysis. Unidade: ICMC

    Subjects: Operadores Não Lineares, Análise Global

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BIASI, Carlos; VIDALON, Carlos Teobaldo Gutiérrez; SANTOS, Edivaldo L. dos. The implicit function theorem for continuous functions. Topological Methods in Nonlinear Analysis, Torun, Juliusz Schauder Centre for Nonlinear Studies, v. 32, n. 1, p. 177-185, 2008. Disponível em: < https://projecteuclid.org/euclid.tmna/1463150471 >.
    • APA

      Biasi, C., Vidalon, C. T. G., & Santos, E. L. dos. (2008). The implicit function theorem for continuous functions. Topological Methods in Nonlinear Analysis, 32( 1), 177-185. Recuperado de https://projecteuclid.org/euclid.tmna/1463150471
    • NLM

      Biasi C, Vidalon CTG, Santos EL dos. The implicit function theorem for continuous functions [Internet]. Topological Methods in Nonlinear Analysis. 2008 ; 32( 1): 177-185.Available from: https://projecteuclid.org/euclid.tmna/1463150471
    • Vancouver

      Biasi C, Vidalon CTG, Santos EL dos. The implicit function theorem for continuous functions [Internet]. Topological Methods in Nonlinear Analysis. 2008 ; 32( 1): 177-185.Available from: https://projecteuclid.org/euclid.tmna/1463150471


Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020